Equivariant Schubert calculus of Coxeter groups

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider an equivariant extension for Hiller's Schubert calculus on the coinvariant ring of a finite Coxeter group.

Original languageEnglish
Pages (from-to)239-250
Number of pages12
JournalProceedings of the Steklov Institute of Mathematics
Volume275
Issue number1
DOIs
Publication statusPublished - Dec 2011

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Equivariant Schubert calculus of Coxeter groups'. Together they form a unique fingerprint.

Cite this